# SDR SCNA00042

- Difficulty date: May 4, 2000
- Submitted: May 8, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- Aircraft time: 46,450 hours, 23,837 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE LINE CHECK, THE FORWARD AISLE EMERGENCY BULLNOSE LIGHT WAS FOUND INOPERATIVE.  THE ASSOCIATED BATTERY AND POWER SUPPLY WERE REMOVED AND REPLACED, OPERATIONALLY CHECKS GOOD.
